MAUDE Adverse Event Report: ARTHREX, INC. GALILEO LAG SCREW, RIGHT, Ø10.5MMX90MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

ARTHREX, INC. GALILEO LAG SCREW, RIGHT, Ø10.5MMX90MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number GALILEO LAG SCREW, RIGHT, Ø10.5MMX90MM
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on (b)(6)2022 by a facility representative via phone that an 1099-090 galileo screw locking o-ring broke-off.This was discovered during a case and broke inside the patient.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Complaint not confirmed.Upon visual inspection, it was noted that the locking ring is missing from the device.The locking ring was not returned for investigation.There was also markings/damage on the device consistent with the device being used.It was also noted that the blue activation sleeve was still present within the screw.Due to the unreturned state of the locking ring, it cannot be determined if this piece broke.

Brand Name
GALILEO LAG SCREW, RIGHT, Ø10.5MMX90MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15245108
Report Number1220246-2022-05355
Device Sequence Number20295479
Product Code HSB
UDI-Device Identifier00848665015836
UDI-Public00848665015836
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K120148
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGALILEO LAG SCREW, RIGHT, Ø10.5MMX90MM
Device Catalogue Number1099-090
Device Lot Number210107
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2022
Supplement Date Received by Manufacturer07/25/2022
Initial Report FDA Received Date08/17/2022
Supplement Report FDA Received Date10/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown